Results 1 to 7 of 7

Thread: dilauded

  1. #1

    dilauded

    my dr. has given me 4 mg. dilaudid. i have been taking hydrocodone for about 2-3 yrs. now and they seem to not be working as good as once, my doc put me on the dilauded . however i dont really feel anything when i take just one! i have shamefully thought about crushing and injecting but dont really know how to go about doing it! is the drug alot better when you inject? i hav heard so, how do you feel, from the initial rush untill you run the cycle? sorry if i sound like a junkie, just hurting alot an lookin for relief!

  2. #2
    Senior Member darrel's Avatar
    Join Date
    Sep 2007
    Location
    Macomb, Il
    Posts
    2,063
    this may sound stupid but why would you want to inject this to begin with? do you have a drug problem?

  3. #3
    Senior Member darrel's Avatar
    Join Date
    Sep 2007
    Location
    Macomb, Il
    Posts
    2,063
    why are you in pain? what Kind of pain are you in and have you thought about a pain management?

  4. #4
    If you are using the medication for lesse the pain then you shouldn't be looking for any kid of a rush. Hydrocodone & Dilaudid are both highly addicting and easy to become dependent on and or addicted to. The pain you will feel is from the withdrawal from the med , not the pain you started taking them for. No, they shouldn't be injected.


    CWO

  5. #5
    Senior Member alan's Avatar
    Join Date
    Jul 2001
    Location
    Baltimore, MD
    Posts
    6,729
    There are injectable forms of opiates, which are not the same as crushing the oral forms and injecting them. Drug abusers do the latter, seeking to get high. If you think a test with an injectable opiate is worth trying, ask your doctor.

    I take 8 mg. dialudid, primarily because it improves my central pain-induced stomach queasiness. It doesn't do diddly for the pains (800 mg. might, but I'd never poop again <sigh>.) I've never even considered injecting it. I've asked my doc about IV dilaudid, he didn't like the idea, so that was that.
    Alan

    Proofread carefully to see if you any words out.

  6. #6
    If youve been on opiates for 3+ yrs, you'd probebly have a tollerance as such that you probebly wouldn't even get high.
    C-5 incomplete , walking with crutches. In controlled pain. Respect to all SCI people.

  7. #7
    Maybe you should ask your doc to switch you to a different pain med? I've had to do that over the years, and it seems to help. You develop a tolerance after a while.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •